Chest pain with it the pill?

I know, posting again in a day but My gp thinks I have endometriosis, and Im on the pill constantly.

Two months ago I was on Diane, constantly, but had pains in my leg, difficulty breathing and chest tightness.

So i went back on Norimin, but the chest tighness, dizzyness and fatigue it getting worse, I was wondering If it could be because of the pill?

Im seeing my doctor on the 1st of April, but Im just wondering if i need to go to the hospital before then....thank you

Last edited by

3 Replies

  • Sounds like the onset of a panic attack..... that is caused by increase in blood pressure.

    The Drug's patient info leaflet states

    •Stop taking this medicine and inform your doctor immediately if you get any of the following symptoms: stabbing pains and/or unusual swelling in one leg, pain on breathing or coughing, coughing up blood, sudden breathlessness, sudden severe chest pain, migraine or severe headaches, sudden disturbance in vision, hearing or speech, sudden weakness or numbness on one side of the body, fainting, collapse, epileptic seizure, significant rise in blood pressure, itching of the whole body, yellowing of the skin or whites of the eyes (jaundice), severe stomach pain, severe depression, or if you think you could be pregnant.

    So there's your answer. Stop the drug and you will trigger a period, and you can discuss this with a medic about whether you go back on the drug afterwards.

    The mirena is a much lower dose of hormone - and it might be better to have that installed to manage your periods longer term as that lasts up to 5 years of stopping periods, and saves a fortune too.

    Or the arm implant implanon which gives up to 3 years.

    Very cheap to have either of those - if you sign up on medicare, more expensive if you don't but they pay for themselves because you save so much not having periods.

  • Thank you :)

  • Ended up going to the hospital last night as the tightness got worse, doctors did all types of scans but nothing showed up, besides an irregular heart beat, so i need to see my gp to get a 24 hour scan thing :s, though its amusing as most of my anti anxiety and depression medications CAUSE irregular heartbeats :/

You may also like...